# SDR GTIA201310111000

- Difficulty date: October 11, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 14,420 hours, 6,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE SIREN INOPERATIVE.  R & R FWD MEGAPHONE IAW EMERGENCY EQUIPMENT DWG NK 320-232-EQ.  OPS CK GOOD.
